MAUDE Adverse Event Report: Arthrex, Inc. MENISCAL CINCH¿ II; POLYETHYLENE SYNTHETIC SUTURE

Arthrex, Inc. MENISCAL CINCH¿ II; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCAL CINCH¿ II
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 3rd september 2026, it was reported by an arthrex's employee via an email that for 3 units of ar-4501, meniscal cinch¿ ii: the first unit of ar-4501's anchor dropped out when the suture was tightened.A 2nd ar-4501 was changed to but both anchors dropped out too.A 3rd ar-4501 was used but the second anchor dropped out again.This was detected during a knee meniscus repair surgery on (b)(6) 2026.The procedure was completed successfully by using a 4th ar-4501.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
MENISCAL CINCH¿ II
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50803249
Report Number1220246-2026-04778
Device Sequence Number16088079
Product Code GAT
UDI-Device Identifier00888867299139
UDI-Public(01)00888867299139(11)260218(17)310131(10)15577173
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMENISCAL CINCH¿ II
Device Catalogue NumberAR-4501
Device Lot Number15577173
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown